Minskintercaps U.V. launches the production of a new drug AnGriMax NEO in capsules. AnGriMax NEO is anti-fever, anti-inflammatory, anti-edematouse, pain reliever and anti-allergic.
Once capsules of AnGriMax NEO contains Paracetamol 325 mg; Phenylephrin Hydrochloride 10 mg; Pheniramine Maleate 20 mg.
AnGriMax NEO is administered for catarrhal treatment, rhinitis, rhinopharyngitis, and flu-like conditions in adults and children after 15 accompanied by transparent nasal discharge, epiphora, sneezing, headache, and/or fever.
AnGriMax NEO is administered perorally after meal in adults and children after 15 1 capsule 2 or 3 times daily. AnGriMax can be applied at any time a day but the best usage is intake before night sleep.